# SDR YENA20100826119

- Difficulty date: August 26, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 11,759 hours, 7,141 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007004
- Part serial: 2005120993
- Condition: Contaminated
- Location: Nr 2
- Part time: 11,409 hours, 6,911 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1282 RIC-BOS, FL 250 REPORTED ROW 22-24 SMELL OF POPCORN LIKE SCENT & REPORTED SLIGHT MIST IN AIR.  TURNED OFF LTV APPEARED TO HAVE NO EFFECT SINCE CAPT WENT BACK TO ASSESS AREA.  SMELL DISAPPEARED AFTER 10-15 SECS.  INSPECTED AND FOUND NR 2 ACM TO HAVE RECENT COFFEE CONTAMINATION.  REMOVED AND REPLACED NR 2 ACM PER MM 21-51-05.  OPS LEAK AND SMELL CHECKS OK.
